# SDR WTAA950274

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR RED INTRANSIT LIGHT REMAINS ILLUMINATED FOLLOWING GEAR RETRACTION.  MAINTENANCE ADJUSTED AND RESECURED LEFT MAIN LANDING GEAR MICRO-SWITCH.  GEAR INDICATION SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
